立方体箱内自然体流の遷移に関する数値的研究

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)997-1003
Number of pages7
Journal日本機械学会論文集 B 編
VolumeVol.66
Issue number64issue 4
Publication statusPublished - 2002

Cite this

立方体箱内自然体流の遷移に関する数値的研究. / Yanase, Shinichirou.

In: 日本機械学会論文集 B 編, Vol. Vol.66, No. 64issue 4, 2002, p. 997-1003.

Research output: Contribution to journalArticle

@article{940c003b5fdb4d1ca07487e3d684acf2,
title = "立方体箱内自然体流の遷移に関する数値的研究",
author = "Shinichirou Yanase",
year = "2002",
language = "Japanese",
volume = "Vol.66",
pages = "997--1003",
journal = "日本機械学会論文集 B 編",
number = "64issue 4",

}

TY - JOUR

T1 - 立方体箱内自然体流の遷移に関する数値的研究

AU - Yanase, Shinichirou

PY - 2002

Y1 - 2002

M3 - Article

VL - Vol.66

SP - 997

EP - 1003

JO - 日本機械学会論文集 B 編

JF - 日本機械学会論文集 B 編

IS - 64issue 4

ER -